Home > Research > Publications & Outputs > A note on representations of linear inequalitie...

Electronic data

  • miqp-note

    Rights statement: This is the author’s version of a work that was accepted for publication in Operations Research Letters. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Operations Research Letters, 45, 6, 2017 DOI: 10.1016/j.orl.2017.10.007

    Accepted author manuscript, 279 KB, PDF document

    Available under license: CC BY-NC-ND: Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License

Links

Text available via DOI:

View graph of relations

A note on representations of linear inequalities in non-convex mixed-integer quadratic programs

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

A note on representations of linear inequalities in non-convex mixed-integer quadratic programs. / Letchford, Adam Nicholas; Grainger, Daniel.

In: Operations Research Letters, Vol. 45, No. 6, 06.11.2017, p. 631-634.

Research output: Contribution to journalJournal articlepeer-review

Harvard

APA

Vancouver

Author

Letchford, Adam Nicholas ; Grainger, Daniel. / A note on representations of linear inequalities in non-convex mixed-integer quadratic programs. In: Operations Research Letters. 2017 ; Vol. 45, No. 6. pp. 631-634.

Bibtex

@article{4aa39a1fb3004d03b582c576d93243df,
title = "A note on representations of linear inequalities in non-convex mixed-integer quadratic programs",
abstract = "In the literature on the quadratic 0-1 knapsack problem, several alternative ways have been given to represent the knapsack constraint in the quadratic space. We extend this work by constructing analogous representations for arbitrary linear inequalities for arbitrary nonconvex mixed-integer quadratic programs with bounded variables.",
keywords = "mixed-integer nonlinear programming, non-convex quadratic programming",
author = "Letchford, {Adam Nicholas} and Daniel Grainger",
note = "This is the author{\textquoteright}s version of a work that was accepted for publication in Operations Research Letters. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Operations Research Letters, 45, 6, 2017 DOI: 10.1016/j.orl.2017.10.007",
year = "2017",
month = nov,
day = "6",
doi = "10.1016/j.orl.2017.10.007",
language = "English",
volume = "45",
pages = "631--634",
journal = "Operations Research Letters",
issn = "0167-6377",
publisher = "Elsevier",
number = "6",

}

RIS

TY - JOUR

T1 - A note on representations of linear inequalities in non-convex mixed-integer quadratic programs

AU - Letchford, Adam Nicholas

AU - Grainger, Daniel

N1 - This is the author’s version of a work that was accepted for publication in Operations Research Letters. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Operations Research Letters, 45, 6, 2017 DOI: 10.1016/j.orl.2017.10.007

PY - 2017/11/6

Y1 - 2017/11/6

N2 - In the literature on the quadratic 0-1 knapsack problem, several alternative ways have been given to represent the knapsack constraint in the quadratic space. We extend this work by constructing analogous representations for arbitrary linear inequalities for arbitrary nonconvex mixed-integer quadratic programs with bounded variables.

AB - In the literature on the quadratic 0-1 knapsack problem, several alternative ways have been given to represent the knapsack constraint in the quadratic space. We extend this work by constructing analogous representations for arbitrary linear inequalities for arbitrary nonconvex mixed-integer quadratic programs with bounded variables.

KW - mixed-integer nonlinear programming

KW - non-convex quadratic programming

U2 - 10.1016/j.orl.2017.10.007

DO - 10.1016/j.orl.2017.10.007

M3 - Journal article

VL - 45

SP - 631

EP - 634

JO - Operations Research Letters

JF - Operations Research Letters

SN - 0167-6377

IS - 6

ER -